# SDR AU971370

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 23D40
- System (JASC): 6110 · Propeller Assembly
- Part: Spacer
- Part number: 28449
- Condition: Wrong Part
- Location: Prop Assembly
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) INCORRECT SPACER FITTED TO PROPELLER. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
